# SDR UIEA2018111902654

- Difficulty date: November 19, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,985 hours, 16,654 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N0028136
- Part serial: D19741
- Condition: Failed
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CARGO LOOP 1 STATUS MESSAGE ( TRANSFERRED TO MEL 26-16-01-02  MDDR 102882  REF LOGPAGE 1009581 - REMOVED AND REPLACED FIRE PRINTED CIRCUIT CARD PER AMM 26-17-01; MDDR 102882 CLEARED AT THIS TIME. )
